Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the space $ (BV)$


Authors: C. Raymond Adams and Anthony P. Morse
Journal: Trans. Amer. Math. Soc. 42 (1937), 194-205
MSC: Primary 26A45
DOI: https://doi.org/10.1090/S0002-9947-1937-1501921-5
MathSciNet review: 1501921
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26A45

Retrieve articles in all journals with MSC: 26A45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1937-1501921-5
Article copyright: © Copyright 1937 American Mathematical Society

American Mathematical Society